Stochastic Inventory Model for Two-echelon Distribution Systems

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 221
  • Download : 0
Publisher
Pergamon-Elsevier Science Ltd
Issue Date
1989-03
Language
English
Article Type
Article
Citation

COMPUTERS & INDUSTRIAL ENGINEERING, v.16, no.2, pp.245 - 255

ISSN
0360-8352
URI
http://hdl.handle.net/10203/63668
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0